# SDR SIMA1711

- Difficulty date: June 19, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- System (JASC): 4920 · APU Core Engine
- Part: Bearing
- Part number: 4501968C
- Part serial: SPE994196
- Condition: Failed
- Location: Apu
- Part time: 2,623 hours, 2,998 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4062 - DURING CRUISE FLIGHT, LAVATORY SMOKE ILLUMINATED.  CREW NOTED SOME KIND OF VAPOR OR MIST IN CABIN.  MAINTENANCE TROUBLESHOT TO APU INTRODUCING VAPOR INTO THE APU BLEED WHICH ACTIVATED THE LAVATORY SMOKE DETECTOR.  APU PUT ON MEL.  REMOVED AND REPLACED APU.  OPERATIONAL CHECK SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
